After taking Remeron for 18 months, how REALLY is the best way to discontinue the medication?
- 12 Dec 2011 by bettyjill
- remeron, depression, anxiety, medication
I am wanting my Dr. to get me off Remeron, but I have heard terrible stories
about the withdrawl process. Does anyone have great advice and/or experience about this? I really need to get off Remeron because it is sending my triglycerides soaring way too high, and I allergic to many statins and need to get them under control. I eat right and exercise a lot, but they continue to go up and up and up... kindof freaked out by this. Please help if you know some great ideas/answers @ getting off Remeron.
Thank you very much.
12 Dec 2011
Hello Betty. I also am on Remeron, the generic, Mirtazapine. The safest and most comfortable way is a gradual, slow taper. You'll not feel the side effects (withdrawals) or at best, they will be minumal. Not knowing your dose, its difficult for me to suggest a taper. Are you going to replace the drug with another? Meaning once no longer on the Remeron, a new drug will take its place. Whatever you decide, please, remember a little at a time, and slowly. Space the cut of the drug, a good period of time in between them, meaning the taper. Best wishes,pledge
13 Dec 2011
I agree with what Pledge has said,he's giving you good advice,you need to SLOWLY,SLOWLY come off these meds,i know you might want off them asap but you wont benefit from doing it too quickly,you need to give it time and taper gradually so you(as Pledge said) will have minimal wd's.
I wish you the very best.
You will get there,just take your time!
Take care and all the best to you!
20 May 2013
Betty, wondering how you are doing now. Regarding going off Remeron. Been on it for 8 months and want off of it as am worse as far a anxious and nervous. Please let me know how you did and are doing now. Thanks..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my 14 year old son has been taking this medication now for 2 months and now he's having trouble sleeping, he's also having bouts of anxiety ...
2 answers • 4 Nov 2009 •
i have only been taking half a 13mg pill every night for two nights it definetly makes me sleepy. How long does it take to feel relief especially for ...
1 answer • 3 Oct 2010 • 1 star
my son is taking insulin for type 1 diabetes and he also has hepetis c. should he be taking remeron for sleeplessness,depression,anxiety?
1 answer • 12 Mar 2012 •
I have taken 30mg of Remeron for two months with no change in my depression, plus tremendous fatigue which I never had before. The doctor told me to ...
3 answers • 13 Mar 2012 •
I tried zoloft, trazadone and neither of those worked for me. I still feel this deep depression, anxiety, irritable, etc. How fast does it usually ...
5 answers • 23 Apr 2012 • 1 star